PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 51(65), pp. 125--135 (1992)
Optimal control of a class of degenerate nonlinear evolution equations
Nikolaos S. PapageorgiouDepartment of Mathematics, National Technical University, Athens, Greece
Abstract: We examine problems of optimal control of systems driven by a nonlinear, degenerate evolution equation. First we establish two existence results for two different types of integral cost criteria. Then we examine the sensitivity of the optimal value on variations of the data. Finally we present an example of a degenerate, nonlinear parabolic optimal control system.
Keywords: Degenerate evolution equation, Gelfand triple, self-adjoint operator, Kuratowski-Mosco convergence, epi-convergence, Dirichlet form
Classification (MSC2000): 49A27
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts